MathSciNet Relay Station
MathSciNet bibliographic data
MR147526 (26 #5041) 20.20
Wong, W. J. A characterization of the alternating group of degree $8$. Proc. London Math. Soc. (3) 13 1963 359–383.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement